# SDR 07FDEA04153

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: A52175270202
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON U-STRUT AT UPPER EDGE OF AFT PAX DOOR LT, BETWEEN FRAME 73A-75A.  REPLACEMENT OF STRUT IAW SRM 51-72-10.
